# SDR 96FDEA01696

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-221
- Aircraft serial: 345
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBOUT APPROX 8,000 FT, RECEIVED RED ECAM WARNING LWR ACCESS DOOR NOT CLOSED, FOLLOWED BY EXCESSIVE CABIN RATE.  ACCOMPLISHED ECAM.  CABIN RATE CLIMBED AT SAME RATE AND ALTITUDE AS A/C DESCENDED TO 10,000 FT MADE PRECAUTIONARY LANDING KUL.  LONG HISTORY OF PRESS PROBLEMS WITH A/C.  CABIN PRESSURIZATION CONTROLLER NR 2 SELECTED OFF BY CREW.  SELECTED NR 2 CPC ON AND ALL ECAM INDICATIONS NORMAL.  PERFORMED BITE TEST ON BOTH CPCS WITH NO FAULTS.  CHECKED BOTH LOWER ACCESS DOORS AND FOUND CLOSED.  ADJUSTED INDICATION STRIKER ON FWD DOOR AND ECAM DOOR INDICATION NORMAL.  PRESSURIZED CABIN TO 4 PSI DIFFERENTIAL.
